# SDR UPS00434044

- Difficulty date: July 14, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN WINDOW FORGING  AT BS 860 - 880 RT SIDE CORRODED.  REWORK OF WINDOW FORGING REMOVED IAW SRM 51-30-02  CORROSION REMOVED IAW SRM 51-10-01 & 56-20-01.  DEPTH OF CORR .008.  CORR AND HOLES REWORKED IAW QUERY NOTE 19 /2000 HOLES O/SIZED AND NDT INSP.
